# SDR SWAA2020032442697

- Difficulty date: February 20, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT B.S. 255, R.B.L. 4 - L.B.L. 14, W.L. 207.54.         REMOVED DAMAGED AREA ON FLIGHT DECK FLOOR AT BS 255, RBL 4 - LBL 14, WL 207.54 AND REPLACED IAW EA 1-A53-33179, REV IR, 59042U, 16MAR20.
